# SDR Z6WR20140422004

- Difficulty date: April 22, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 47,596 hours, 16,833 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 315A23112
- Condition: Worn
- Location: Thrust Reverser
- Part time: 47,596 hours, 16,833 cycles
- Component: Thrust Reverser, Boeing, 737800
- Component part number: 315A2295156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 315A2311-2 BEAM, ITEM 225A, OTBD SURFACE HAS AN AREA OF MATERIAL WEAR LOCATED 13.0 FWD FROM AFT END OF 2 MEASURING 1.25 L X .20 W X .037 D.
